Volume 35,Issue 4,2015 Table of Contents

   
Other Issues:  
  

Contents

On Intuitionistic Fuzzy LI-ideals in Lattice Implication Algebras
  Chunhui LIU
  Published July 15, 2015
  2015,35(4):355-367 [Abstract(1009)]  [View PDF 133.51 K (1053)]
  
$G$-Cleft Extension of Semilattice Graded Weak Hopf Algebra
  Haijun CAO and Mianmian ZHANG
  Published July 15, 2015
  2015,35(4):368-380 [Abstract(804)]  [View PDF 128.51 K (1670)]
  
On Global Dimensions of $A_n$-Type Finite Dimensional Algebras
  Ruchen HOU
  Published July 15, 2015
  2015,35(4):381-386 [Abstract(1114)]  [View PDF 109.21 K (1003)]
  
The Growth of Solutions of Higher Order Differential Equations with Coefficients Having the Same Order
  Yanyan ZHAN and Lipeng XIAO
  Published July 15, 2015
  2015,35(4):387-399 [Abstract(830)]  [View PDF 150.45 K (1007)]
  
A New Characterization of Simple $K_4$-Groups
  Liguan HE and Guiyun CHEN
  Published July 15, 2015
  2015,35(4):400-406 [Abstract(818)]  [View PDF 112.68 K (1493)]
  
Behavior at Infinity for Nonnegative Superfuctions in a Cone
  Pinhong LONG and Huili HAN
  Published July 15, 2015
  2015,35(4):407-416 [Abstract(864)]  [View PDF 135.09 K (982)]
  
Existence of Entire Solutions for Semilinear Elliptic Problems with Convection Terms
  Hongtao XUE
  Published July 15, 2015
  2015,35(4):417-424 [Abstract(746)]  [View PDF 124.12 K (1047)]
  
Inversion Formula for the Dunkl-Wigner Transform and Compactness Property for the Dunkl-Weyl Transforms
  Fethi SOLTANI
  Published July 15, 2015
  2015,35(4):425-434 [Abstract(1841)]  [View PDF 133.64 K (1057)]
  
Hamilton's Gradient Estimate for a Nonlinear Parabolic Equation on Riemannian Manifolds
  Xinrong JIANG and Caisheng LIAO
  Published July 15, 2015
  2015,35(4):435-447 [Abstract(810)]  [View PDF 139.07 K (955)]
  
Monitoring Change in the Mean Vector of Multivariate Normal Distribution
  Weiqi LIU,Jinfang LIU and Ruibing QIN
  Published July 15, 2015
  2015,35(4):448-462 [Abstract(866)]  [View PDF 247.01 K (948)]
  
Estimation of Partial Linear Error-in-Variables Models under Martingale Difference Sequence
  Zhuoxi YU,Dehui WANG and Na HUANG
  Published July 15, 2015
  2015,35(4):463-472 [Abstract(893)]  [View PDF 138.56 K (1045)]